# SDR 08FDEA04783

- Difficulty date: November 7, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 22,090 hours, 11,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: A53771694201
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK HAS DAMAGE ON FRAME 21 TRUSS SPLICE BETWEEN STR 8R AND STR 9R WITH SHEARED RIVETS ON STR 9R.  REMOVED AND REPLACED TRUSS SPLICE AT FRAME 21 STR 8, STR 9, AND STR 13 IAW SRM 51-40-21.  FABRICATED PARTS ON TRAVELERS T8/765472, T8/765399, T8/765471, T8/765400.
